# SDR USAA2011101000011

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 11,499 hours, 3,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER DOOR 4R CAME OFF.  MAINTENANCE RE-INSTALLED EXIT LIGHT LENS AT 4R.
